Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Severe Headache While Having Sex?

This best describes my situation... Looked it up on the internet. The second type is the new onset severe headache during sex. This is a first time headache, which the patient generally characterizes as the worst headache of their life. This type of sex headache is a serious emergency until proven otherwise.
Tue, 27 Jan 2015
Report Abuse
Psychiatrist 's  Response
Hi.

I understand your concern.

Headache during sex is uncommon. Headche after sex means after sexual orgasm called sexual cephalgia.

If frequency is not so much then no need of investigation and can be treated with analgesic like paracetamol and diclofenac.

If frequency is more than require prophylaxis treatment with propranalol. It can prevent such attack.

Need detail assessment before starting any medicine.

Consult psychiatrist or neurologist for further assessment.
I hope I have answered your question.
Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Severe headache


Loading Online Doctors....
What Causes Severe Headache While Having Sex?

Hi. I understand your concern. Headache during sex is uncommon. Headche after sex means after sexual orgasm called sexual cephalgia. If frequency is not so much then no need of investigation and can be treated with analgesic like paracetamol and diclofenac. If frequency is more than require prophylaxis treatment with propranalol. It can prevent such attack. Need detail assessment before starting any medicine. Consult psychiatrist or neurologist for further assessment. I hope I have answered your question. Thank you.